# SDR UIEA2018071201443

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,569 hours, 20,500 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD FUEL PUMP EICAS MESSAGE DISPLAYED FOR APPROX 60 SECONDS DURING INITIAL CLIMB. OPS CK FUEL SYSTEM IAW AMM 28-21-00. OPS GOOD.
